[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.89.187. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1977

Erythema Multiforme Resulting From Insecticide Spray

Author Affiliations

Jaipur-4 (Raj), India

Arch Dermatol. 1977;113(5):686-687. doi:10.1001/archderm.1977.01640050146034

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  Recently, we have come across an interesting case, in which erythema multiforme developed in a woman 25 years of age merely a few hours after coming in contact with an insecticide, methyl parathion (Dalf) (2% fanthion), sprayed for killing bedbugs. She had multiple erythematous papulosquamous iris pattern lesions all over her body, with the greatest amount occurring over the extensor aspects of her legs, hands, chest, back, and abdomen that persisted for 20 days. She was not taking any other drugs, had not had a recent vaccination, and had no allergic reactions to food. She did not have a history of similar lesions. All the investigations were within normal limits, except for mild albuminuria and an increase in the eosinophil value. Skin biopsy specimen taken were consistent with the diagnosis of erythema multiforme. She responded well to antiallergic tablets and vitamin C.Re-exposure to a provocative dose

First Page Preview View Large
First page PDF preview
First page PDF preview
×